# SDR SWIA202265492

- Difficulty date: February 17, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FITTING AT FS565.00 BETWEEN STGR27 AND STGR26L IS CORRODED BEYOND LIMITS, REPLACEMENT REQUIRED      (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED CARGO FITTING AT FS565 STGR 26L-27 REF. CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01, AND DWG SH690-33600 REV. AG. COMPLIED WITH TASK CARD 51-900-1002-SKY.
